# SDR 2010FA0001199

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: General aviation
- Aircraft: N72LR
- Make and model: Beech B36TC
- Aircraft serial: EA676
- Engine: Cont TSIO520UB
- Engine time: 1,293 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 629726
- Condition: Spalled
- Location: Engine
- Part time: 1,293 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER REPLACEMENT DUE TO LOW COMPRESSION FOUND NR3 & NR4 INTAKE LOBE ON CAM WORN AND SPALLING.  ENGINE REMOVED FOR CAM REPLACEMENT OR ENGINE O/H.  SPALLING OF LIFTER FACES ALSO NOTED.
